# SDR A6WA2018082045993

- Difficulty date: August 11, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,992 hours, 34,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 605 WAS FOUND CORRODED BETWEEN STRINGERS 22L AND 22R.  REPLACED THE FRAME SECTION IAW SRM 51-21-06, 51-42-06, AND 53-61-15.
